DSpace university logo mark
Advanced Search
Japanese | English 

NAOSITE : Nagasaki University's Academic Output SITE > Faculty of Economics > Bulletin > Journal of business and economics > Volume 94 No. 3-4 >


File Description SizeFormat
Keizai94_3_1.pdf206.73 kBAdobe PDFView/Open

Title: コミットメントゲームにおける支配戦略とDeletion
Other Titles: Two Round Deletion in Commitment Games
Authors: 村田, 省三
Authors (alternative): Murata, Shozo
Issue Date: 25-Mar-2015
Publisher: 長崎大学経済学会 / Economics Society of Nagasaki University
Citation: 経営と経済, 94(3-4), pp.1-16; 2015
Abstract: In this paper, we consider the proof of non existence problem that there should be no non degenerated mixed equilibrium or not, in actiom commitment games in Hamilton & Slutsky (1990).The direct proof is given here in the case that quadratic profit functions are assumed to both players or convex isoprofit curves are assumed all over the difinition area of profit functuins. And, we will proof some new genenral theorem about this non existence problem, which apply to the quantity setting duopoly games.
Keywords: commitment game / deletion / non degenerated mixed equilibrium
URI: http://hdl.handle.net/10069/35146
ISSN: 02869101
Type: Departmental Bulletin Paper
Text Version: publisher
Appears in Collections:Volume 94 No. 3-4

Citable URI : http://hdl.handle.net/10069/35146

All items in NAOSITE are protected by copyright, with all rights reserved.


Valid XHTML 1.0! Copyright © 2006-2015 Nagasaki University Library - Feedback Powerd by DSpace